# SDR UIEA2018081601723

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 1241992
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE INDICATION NOT OPERATING SMOOTHLY. TROUBLESHOT OUTFLOW INDICATION IAW SSM 21-31-01. R&R CABIN PRESSURE SELECTOR ASSY & CABIN OUTFLOW VALVE IAW AMM 21-31-03 AND 21-31-01. PERFORMED SATISFACTORY OPS CHECKS IAW AMM 21-31-01 & 21-31-03.
